# SDR 98ZZZX1597

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714TG
- Make and model: Cessna 152
- Aircraft serial: 15279415
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinders
- Part number: SLC10311
- Condition: Cracked
- Location: Engine
- Part time: 1,578 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE INVESTIGATING AN OIL LEAK, STAINS WERE NOTED ON THE LOWER SIDE OF THE ENGINE CYLINDERS.  THE 4 EACH CYLINDERS WERE REMOVED FOR FURTHER INVESTIGATION AND CRACKS WERE NOTED APPROXIMATELY 1.25 INCHES DOWN FROM THE BARREL TO END.  THE CRACKS WERE ON THE UPPER SURFACE (PUSH ROD SIDE).  THE CYLINDERS WERE RETURNED TO THE MANUFACTURER FOR FURTHER EVALUATION.
